Advertisement

Advances in Computational Mathematics

, Volume 45, Issue 1, pp 493–493 | Cite as

Correction to: Nonlocal operators with local boundary conditions in higher dimensions

  • Burak AksoyluEmail author
  • Fatih Celiker
  • Orsan Kilicer
Correction
  • 27 Downloads

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.US Army Research Laboratory, Attn:RDRL-WMM-BAberdeen Proving GroundAberdeenUSA
  2. 2.Department of MathematicsWayne State UniversityDetroitUSA
  3. 3.Department of MathematicsMiddle East Technical UniversityAnkaraTurkey
  4. 4.Department of MathematicsTexas A&M UniversityCollege StationUSA

Personalised recommendations